Seroquel

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking this drug if you have:
 
In addition, let your healthcare provider know if you are:
 
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Seroquel Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose?

People who take too much of the medication may have overdose symptoms that could include:
 
  • Drowsiness
  • Rapid heart rate (tachycardia)
  • Low blood pressure (hypotension)
  • Low blood potassium (hypokalemia)
  • Irregular heart rhythm (arrhythmia)
  • Coma
  • Loss of life.
     
If you happen to overdose, seek immediate medical attention.
 
(Click Seroquel Overdose for more information.)
 
5 Common Relationship Mistakes for Adults With ADHD

Seroquel Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.